Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 636494, 11 pages
http://dx.doi.org/10.1155/2013/636494
Research Article

Integral Terminal Sliding Mode Control for a Class of Nonaffine Nonlinear Systems with Uncertainty

School of Electrical Engineering, University of Jinan, Jinan 250022, China

Received 18 October 2013; Accepted 8 December 2013

Academic Editor: Xiaojie Su

Copyright © 2013 Qiang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiang Zhang, Hongliang Yu, and Xiaohong Wang, “Integral Terminal Sliding Mode Control for a Class of Nonaffine Nonlinear Systems with Uncertainty,” Mathematical Problems in Engineering, vol. 2013, Article ID 636494, 11 pages, 2013. https://doi.org/10.1155/2013/636494.